# SDR ASOA2015070813403

- Difficulty date: July 8, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Aircraft time: 30,225 hours, 27,776 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 364-394
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT BS 364 - 394, RBL 9 SEAT TRACK .  REMOVED THE SEAT TRACK IAW AMM 53-01-11-000-802.  INSTALLED A NEW SEAT TRACK,  IAW AMM 53-01-11-402-802.
